Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 18, 2016, 2:43 AM EDT. It took effect at Mar 18, 2016, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2016, 2:43 AM EDT (06:43 UTC)
- In effect from
- Mar 18, 2016, 11:00 AM EDT
- Expired
- Mar 18, 2016, 7:31 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
387 WHUS71 KPHI 180643 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 243 AM EDT FRI MAR 18 2016 ANZ450-451-182045- /O.NEW.KPHI.SC.Y.0035.160318T1500Z-160319T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 243 AM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EDT SATURDAY. * LOCATION...SANDY HOOK TO LITTLE EGG INLET INCLUSIVE OF THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON. WINDS MAY SUBSIDE BELOW 20 KT FOR A TIME THIS EVENING BUT THEN AFTER A COLD FRONTAL PASSAGE TONIGHT, A PERIOD OF NORTHWEST WINDS WITH GUSTS TO NEAR 25 IS ANTICIPATED FOR EARLY SATURDAY MORNING. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452-453-182045- /O.NEW.KPHI.SC.Y.0035.160318T1500Z-160318T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 243 AM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. * LOCATION...LITTLE EGG INLET TO CAPE MAY INCLUSIVE OF THE SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-182045- /O.NEW.KPHI.SC.Y.0035.160318T1600Z-160318T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 243 AM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * LOCATION...UPPER DELAWARE BAY * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
492 WHUS71 KPHI 182003 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT FRI MAR 18 2016 ANZ450-451-190915- /O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ /O.NEW.KPHI.GL.A.0014.160320T1200Z-160320T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 403 PM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * LOCATION...SANDY HOOK TO LITTLE EGG INLET INCLUSIVE OF THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS EVENING. NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT ON SUNDAY. * SEAS...2 TO 4 FEET THIS EVENING. 5 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ452-453-190915- /O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ /O.NEW.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 403 PM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * LOCATION...LITTLE EGG INLET TO CAPE MAY INCLUSIVE OF THE SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS EVENING. NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT ON SUNDAY. * SEAS...2 TO 4 FEET THIS EVENING. 5 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-190000- /O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 PM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...UPPER DELAWARE BAY * WINDS...WEST 5 TO 15 KT WITH GUSTS UP TO 25 KT THIS EVENING. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-190915- /O.NEW.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 PM EDT FRI MAR 18 2016 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * LOCATION...CAPE MAY NEW JERSEY TO FENWICK ISLAND DELAWARE INCLUSIVE OF THE SOUTHERN NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. * TIMING...SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
179 WHUS71 KPHI 182331 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 731 PM EDT FRI MAR 18 2016 ANZ452-453-191245- /O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ /O.CON.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 731 PM EDT FRI MAR 18 2016 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. * LOCATION...DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. * TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT ADVISORY CONDITIONS EARLY SATURDAY EVENING...WITH THE STRONGEST WINDS EXPECTED FROM EARLY SUNDAY MORNING THROUGH MID DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-451-191245- /O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ /O.CON.KPHI.GL.A.0014.160320T1200Z-160320T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 731 PM EDT FRI MAR 18 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. * LOCATION...NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. * TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT ADVISORY CONDITIONS LATE SATURDAY NIGHT...WITH THE STRONGEST WINDS EXPECTED DURING THE DAY TIME HOURS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-190045- /O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 731 PM EDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ454-455-191245- /O.CON.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 731 PM EDT FRI MAR 18 2016 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... * LOCATION...DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. * TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT ADVISORY CONDITIONS EARLY SATURDAY EVENING...WITH THE STRONGEST WINDS EXPECTED FROM EARLY SUNDAY MORNING THROUGH MID DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 12:07 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 18, 12:07 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1207 AM EDT FRI MAR 18 2016 .SYNOPSIS... LOW PRESSURE IN MAINE WILL CONTINUE TO STRENGTHEN AS IT MOVES INTO THE CANADIAN MARITIMES FRIDAY. ITS COLD FRONT WILL SAG SOUTH ACROSS OUR AREA FRIDAY NIGHT. COLD HIGH PRESSURE WILL MOVE TO OUR NORTH THIS WEEKEND AS A COASTAL LOW DEVELOPS TO OUR SOUTH AND RAPIDLY INTENSIFIES OFF THE MID ATLANTIC COAST SUNDAY. STRONG NORTHWEST FLOW WILL FOLLOW ITS DEPARTURE TO MAINE MONDAY, BEFORE HIGH PRESSURE BUILDS ACROSS THE EAST COAST TUESDAY. A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA TUESDAY NIGHT. && .NEAR TERM /THROUGH FRIDAY/... 1230 AM ESTF: SPRINKLES WILL BE PASSING CLOSE TO THE POCONOS FOR A LITTLE WHILE LONGER BUT OVERALL THE NIGHT IS CLEAR AND NOT FRAUGHT WITH THE PESKY FOG OF LAST NIGHT. MINOR TEMP ADJUSTMENTS OVERNIGHT. TODAY...A MOSTLY SUNNY START THEN CONSIDERABLE HIGH BASED SC FORM MIDDAY WITH CONSIDERABLE CLOUDINESS FOR A WHILE DURING THE AFTERNOON. ANY SCT OR ISOLATED SHOWERS AHEAD OF THE COLD FRONT SHOULD BE CONFINED MOSTLY NEAR AND NORTH OF I-78...ROUGHLY KRDG- KPTW-KBLM NORTHWARD. GRADIENT WLY WIND GUSTS TO 35 MPH DURING THE AFTERNOON...EXCEPT IN SHOWERS WHERE ISOLATED GUST ~45 MPH POSSIBLE THIS AFTN. THE 0730Z/18 FCST WILL GENERALLY BE A 50 50 BLEND OF THE 00Z/18 GFS/NAM MOS, CHECKED AGAINST THE EC 2M TEMPS AND SREF POPS. && .SHORT TERM /TONIGHT/... BECOMING MOSTLY CLEAR WITH WIND SHIFTING FROM WEST TO NORTH NORTHWEST AND GUSTS GENERALLY UNDER 20 MPH. (CFP WITH SUBSEQUENT PRESSURE BUILDING TO THE NORTH). THE 0730Z/18 FCST WILL GENERALLY BE A 50 50 BLEND OF THE 00Z/18 GFS/NAM MOS, CHECKED AGAINST THE EC 2M TEMPS AND SREF POPS && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE MAIN CONCERN WITH THE LONG TERM FORECAST IS THE COASTAL STORM EXPECTED THIS WEEKEND. THERE IS CONSIDERABLE UNCERTAINTY WITH THE TIMING OF THE STORM WITH SEVERAL SOLUTIONS. THE GFS IS THE FASTEST, WHILE THE ECMWF IS THE SLOWEST. THE NAM AND CANADIAN ARE GENERALLY IN BETWEEN THE OTHER TWO. THE GFS IS INDICATING THE PRECIPITATION COULD BEGIN AS EARLY AS SATURDAY AFTERNOON, WHILE THE ECMWF DOESN'T BRING MUCH IN UNTIL AFTER MIDNIGHT. THE CANADIAN AND NAM GENERALLY BRING PRECIPITATION IN DURING THE EVENING/OVERNIGHT. SO FOR NOW, WE'VE INCREASE POPS SATURDAY NIGHT, WITH HIGHEST PROBABILITIES ACROSS THE SOUTH. SUNDAY HAS THE HIGHEST POPS EVERYWHERE AS THIS WILL THE MOST LIKELY PERIOD FOR PRECIPITATION BASED ON CONSENSUS WITH ALL OF THE GUIDANCE. AS WE PROGRESS INTO SUNDAY NIGHT, THE ECMWF IS THE SLOWEST CLEARING THE PRECIPITATION, ALTHOUGH ALL GUIDANCE DOES INDICATE SOME POTENTIAL FOR AT LEAST THE EVENING HOURS, SO WE'LL SLOWLY LOWER POPS THROUGH THE NIGHT SUNDAY. THE NEXT QUESTION BECOMES WHAT THE P-TYPES WILL BE. AS ALWAYS, BUT EVEN MORE SO IN THIS TRANSITION PERIOD BETWEEN SEASONS, THE THERMAL PROFILE WILL HAVE A SIGNIFICANT EFFECT ON WHERE PRECIPITATION FALLS AS SNOW OR RAIN, OR A WINTRY MIX OF RAIN/SLEET/SNOW. PRETTY MUCH ALL GUIDANCE INDICATES AREAS BASICALLY RIGHT ALONG, AND NORTH AND WEST OF THE I-95 CORRIDOR WILL LIKELY REMAIN ALL SNOW DURING THE ENTIRE EVENT. HOWEVER, WITH WARM GROUND AND MARGINAL TEMPERATURES, SNOW AMOUNTS COULD POSSIBLY LIMITED. THIS DOES NOT MEAN WE WON'T GET AN ACCUMULATION. AREAS SOUTH OF THE I-95 CORRIDOR COULD BEGIN AS SNOW, THEN MIX WITH OR CHANGE OVER TO RAIN AT TIMES, THEN POSSIBLY CHANGE BACK TO SNOW BEFORE IT ENDS. FOR AREAS WHERE THE PRECIPITATION REMAINS ALL SNOW, WE COULD SEE AT LEAST 2-4 INCHES OF SNOW, WHILE AREAS THAT CHANGE OVER TO RAIN MAY NOT SEE MUCH AT ALL. AREAS IN BETWEEN COULD SEE MAYBE 1-2 INCHES, WITH LESS FOR THOSE WHO MIX. AS USUAL, THIS WILL LIKELY CHANGE OVER THE NEXT FEW FORECAST CYCLES, SO CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES. THE LOW WILL BE LIFTING INTO EASTERN CANADA MONDAY, WHICH WILL KEEP OUR AREA UNDER STRONG NORTHWEST FLOW. IT IS POSSIBLE THAT SOME SHOWERS COULD AFFECT OUR AREA WITHIN THE NORTHWEST FLOW, ESPECIALLY AS WE'LL BE UNDER THE COOL POOL OF THE TROUGH ALOFT. TEMPERATURES ACROSS THE NORTH COULD REMAIN COLD ENOUGH FOR SOME SNOW SHOWERS TO OCCUR DURING THE DAY AS WELL. WINDS MONDAY COULD GUST 25 TO 35 MPH AT TIMES ACROSS THE AREA. HIGH PRESSURE WILL BUILD ACROSS THE EAST COAST MONDAY NIGHT INTO TUESDAY, WHICH WILL KEEP FAIR WEATHER DURING THIS PERIOD. A WARM FRONT IS EXPECTED TO LIFT NORTHWARD ACROSS THE AREA TUESDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES EASTWARD NORTH OF OUR AREA AND INTO NEW ENGLAND. THE FRONT MAY POSSIBLY STALL OUT TO THE NORTH OF OUR AREA AS A COUPLE OF WAVES OF LOW PRESSURE DEVELOP ALONG THE BOUNDARY DRAPED BACK THROUGH THE MIDWEST. MEANWHILE, NEARLY ZONAL FLOW ALOFT IS FORECAST TO REMAIN IN PLACE THROUGH THURSDAY. SEVERAL SHORT WAVES/VORTICITY IMPULSES MAY TRAVERSE THE AREA WITHIN THE ZONAL FLOW, WHICH COULD HELP TRIGGER SCATTERED SHOWERS ACROSS MAINLY THE NORTHERN PORTIONS OF THE AREA. && .AVIATION /04Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THROUGH 12Z TODAY...VFR. SCT-BKN CLOUDS AOA 8000 FT VCNTY KMIV AND KACY SHOULD CLEAR LATER ON. W WIND WITH GUSTS BELOW 15 KT. TODAY AFTER 12Z...VFR MOSTLY CLEAR WITH BKN CIGS AOA 7000 FT DEVELOPING DURING THE AFTN AND WESTERLY WIND GUSTS INCREASING TO NEAR 30 KT. ANY SHOWERS SHOULD PROBABLY BE GENERALLY GENERALLY VFR. TONIGHT...VFR. WIND SHIFTING FROM WEST TO NORTH AND GUSTS GENERALLY UNDER 20 KT. OUTLOOK... SATURDAY...VFR, THOUGH CLOUDS LOWERING THROUGH THE DAY. LOWERING CONDITIONS LIKELY NOT UNTIL SATURDAY NIGHT. SATURDAY NIGHT-SUNDAY NIGHT...MVFR EARLY, LIKELY LOWERING TO IFR WITH SNOW AND RAIN MOVING INTO THE AREA. WINDS COULD BE GUSTY 20-25 KNOTS. MONDAY...GENERALLY VFR, ISOLATED SHOWERS POSSIBLE WHICH MAY BRIEFLY LOWER CONDITIONS. STRONG WIND GUSTS 25-35 KNOTS POSSIBLE. MONDAY NIGHT-TUESDAY...VFR. && .MARINE... OVERNIGHT...THE WEST TO SOUTHWEST WINDS AOB 10 KT. NO HEADLINES EXPECTED. TODAY...EXPECTING TO ISSUE AN SCA AT 330 AM FOR THE NEAR SHORE WATERS OF THE N AND CENTRAL NJ COASTS WHERE W WIND GUSTS OF 25-30 KT SHOULD BE COMMON THIS AFTN...ESPECIALLY NJ COAST. CAN SEE SIMILAR WINDS ELSEWHERE NEAR THE LAND SEA INTERFACE AND MAY ISSUE AN SCA THERE AS WELL. TONIGHT...WINDS SHIFTING FROM WEST TO NORTH AND GUSTY TO 20 KT. OUTLOOK... SATURDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED. INCREASING NORTHEAST WINDS AHEAD OF COASTAL STORM. SATURDAY NIGHT-MONDAY...COASTAL STORM EXPECTED TO BE AFFECTING THE AREA. CONDITIONS WILL REACH AT LEAST SMALL CRAFT ADVISORY LEVELS, AND COULD POSSIBLY REACH GALE FORCE, ESPECIALLY SATURDAY NIGHT/SUNDAY MORNING AHEAD OF THE STORM, AND MONDAY BEHIND THE STORM. MONDAY NIGHT-TUESDAY...CONDITIONS LOWERING TO SMALL CRAFT ADVISORY LEVELS. && .FIRE WEATHER... THIS AFTERNOON IS EXPECTED TO BE VERY GUSTY ALONG WITH THE POTENTIAL LOW RH VALUES. WINDS ARE EXPECTED TO GUST 25-35 MPH, AND RH VALUES COULD LOWER INTO THE UPPER 20S FOR SOME AREAS. AFTER DISCUSSING WITH STATE PARTNERS, IT WAS DETERMINED THAT THE FUELS HAVE NOT DRIED TO CRITICAL LEVELS. SO WE WILL NOT ISSUE ANY ENHANCED STATEMENTS AT THIS TIME, BUT WILL CONTINUE TO COORDINATE AFTER SUNRISE, TO SEE IF THERE ARE ANY CHANGES. && .CLIMATE... MARCH THROUGH 17 DAYS IS AVERAGING ABOUT 7 TO 10 DEGREES ABOVE NORMAL... WARMEST NORTH PORTION OF OUR FORECAST AREA. AS OF NOW WE ARE RANKED 4TH WARMEST MARCH IN OUR HISTORICAL DATABASE FOR PHILADELPHIA DATING BACK TO 1874. WE'VE RUN CALCULATIONS BASED ON OUR FORECAST THROUGH THE 24TH, THE FTPRHA GFS 2M MAX/MIN FROM D8-11 AND THEN THE 30 YEAR CLIMATOLOGICAL NORMAL LOW HI FOR THE 28TH-31ST. THIS PROJECTS PHILADELPHIA A PROBABLE TOP 10 WARMEST MARCH ON RECORD. THE AVERAGE WILL SLIP A BIT FROM THE CURRENT 50 DEGREES (PLUS 8.9 DEGREES SO FAR), TO ABOUT 48.7 DEGREES, OR 5.2 DEGREES ABOVE THE NORMAL ENTIRE MARCH MONTHLY MEAN OF 43.5. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON/DRAG 1206 NEAR TERM...DRAG/KLEIN/KRUZDLO 1206 SHORT TERM...DRAG/KRUZDLO 1206 LONG TERM...ROBERTSON AVIATION...DRAG/KLEIN/KRUZDLO/ROBERTSON 1206 MARINE...DRAG/KLEIN/KRUZDLO/ROBERTSON 1206 FIRE WEATHER...1206 CLIMATE...1206
Hazardous weather outlook, Mar 17, 9:55 PM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 PM EDT THU MAR 17 2016 DEZ001-MDZ008-012-NJZ012>020-026-PAZ070-071-101>104-106-190200- NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- COASTAL OCEAN-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 955 PM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COASTAL STORM COULD BRING SNOW ACCUMULATIONS TO THE AREA SATURDAY NIGHT INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ021>025-027-190200- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 955 PM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COASTAL STORM COULD BRING A MIX OF RAIN AND SNOW SATURDAY NIGHT INTO SUNDAY NIGHT. A LIGHT ACCUMULATION IS POSSIBLE FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 955 PM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COASTAL STORM COULD BRING GALES SATURDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-PAZ054-055-060>062-105-190200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-UPPER BUCKS- 955 PM EDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW SHOWERS ON FRIDAY COULD PRODUCE LOCALLY STRONG WIND GUSTS TO 50 MPH. A STRONG COASTAL STORM COULD BRING SNOW ACCUMULATIONS TO THE AREA SATURDAY NIGHT INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:03 PM EDT | Gale Watch | PHI | 24 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.